# SDR OZCA20150811017

- Difficulty date: August 10, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N691BC
- Make and model: Saab SF340A
- Aircraft serial: 340A041
- Aircraft time: 47,182 hours, 47,782 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: DL3827M157
- Part serial: V0802
- Condition: Intermittent
- Location: Zone 300
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

MAIN TRIM FAILURE IN FLIGHT, TESTS OK ON THE GND.  PERFORMED OPERATIONAL CHECK OF MAIN & STAND-BY TRIM SYS IAW MM.  PROBLEM COULD NOT BE DUPLICATED.  R & R LT MAIN TRIM ACTUATOR IAW MM.  OPERATIONAL CHECKED SATISFACTORY.
